# SDR YENA20091017141

- Difficulty date: October 17, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 9,685 hours, 5,985 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Zone 100
- Part time: 9,692 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT NR 448 TPA-BOS, WHEN EXTENDING FLAPS FOR LANDING SLAT FAIL EICAS MESSAGE APPEARED, LANDED BOS WITH FLAP HANDLE AT POS.2.  FDE DETAIL SLAT FAIL SURFACE JAMMED.  FAULT CODE 27811021ACE.  FIM REF 27-81-00-810-802-A, RELEASED PDU, BRAKE RELEASE NORMAL SMOOTH OPERATION NOTED.  REPLACED S/F ACE NR 1 PER AMM 27-53-02 CK GOOD.
